# SDR GTIA2018080982791

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 5,468 hours, 2,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT,   PERFORMED TSM 05-50-00-210-831-A,  NO ODOR NOTED WITH A/C PACK SYS OPERATING NORMAL. A/C PACK OK FOR SERVICE.
